# SDR DALA1249733713

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 40,622 hours, 16,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST.  R & R BATTERY PACKS AND TESTED OK IAW AMM 33-51-09/201.
